Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

138 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is it safe to take benadryl while taking vyvanse ?

Is it safe to take benadryl while taking vyvanse?
Mon, 4 Jul 2011
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,   ,   ,   ,   ,  
  Anonymous's Response
's  Response
I don't know, which is why I posed the question.
General & Family Physician Dr. Prahlad S. Patki's  Response
Vyvanase is a formulation containing dexamphetamine like drug. Benadry tend to oppose CNS effects of amphetamine. Vyvanase is used in treatment of bevavioura disorders in children like attention defecit disorder. Please conusult your doctor who has prescribed Vyvanase.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Is it safe. to take vyvanse while taking benadryl?

doctor1 MD

Hey, I recently took 30mg of vyvanse in a slow release capsule about 5 hours ago. I still feel wide awake and I really want to sleep tonight. I have stress induced insomnia and I am not prescribed any medication for it so I compensate with 125mg of benadryl . While this is not healthy by itself, I plan on taking 75mg of benadryl to counter act the vyvanse so i can sleep tonight. I just want to make sure I am not going to die if I take it or have another horrible side effect. This is a one time thing but I still want to make sure before I just go and take some pills.

doctor1 MD

I have a 10 yr old son that has high liver enzymes..he has ADHD and in the last 10 months has been on vyvanse..he was diagnosed at the age of 3 with ADHD and was on stratera for 5 yrs,and when we switched his meds to adderall xr ( was on it for 2 yrs) is when we found out his liver enzymes were high..his highest was 185 and his lowest was 60..we have been to a ped.GI and have had a liver biopsy done.. All they can figure out is that it s an unknown liver disease..they have tested for EVERYTHING...My son weighs 49 pounds and is 4 foot tall..we are curently waiting on more labs on all growth hormones (pituitary glands) and on his chromizomes.. My son needs his ADHD meds but his regular doc s want to wait a month n retest his emzymes before putting him back on it....But I can t wait that long...What else can a person test for to get answers on the high liver enzymes? He is on high calorie diet and the vyvanse breaks down in the kidnies....

Recent questions on  Benadryl

doctor1 MD

I have a very sensitive patch (burning itch) @ the base of my spine, top of butt crack. There is a rough "basketball skin" patch running down inside my butt cheek. Also between my thigh & scrotum & above the penis in the pubic hair is very red & itchy.Blue star ointment gives the only releif but burns terribly.Have tried otc antifungals, benadryl, neosporin, hydrocortizone...you name it, at wits end. Dr. said yeast infection use otc antifungal creme, already know that dont help. In agony please help.

doctor1 MD

My husband had a double hernia repaired almost two weeks ago and now he's breaking out in a rash that's very itchy. Benadryl seems to help, but doesn't completely eliminate the problem. Could it be a reaction to the internal disolvable stitches? We've ruled out everything else he could be reacting to.

doctor1 MD

i have routine blood work done yearly and last month my GFR came back 59, HCT 31, nml w/ cr 1.0. i have markers for sjogrens, not clinical diagnosis, chol 203, hdl 54, ldl 110 triglycerides 88 and BP is 110/70 s ballpark average, microprotein 44 in urine from 4 last sept. i have no other healthproblems. repeat GFR 58, HCT 37 bun/cr same, chol level same but CO2 20, and microprotein is down to 8 in urine (cut protein down to minimum..i was big protein eater). i am worried about GFR. only thing i can think of that could have caused this is taking ibuprofen/benadryl during a 3 week period when i broke my rib prior to having labs drawn..and i took the ibuprofen regularly. i drink lots of water always. also since feb, i have increased exercise phenomenally. is it possible to turn this GFR around? and how quick does kidney failure take? am i on a downward spiral? i have next appt w/ Primary doc in 1 month, am repeating labs til then. what can i do that i am not doing to retard/repair circumstances? is it permanent damage?..

doctor1 MD

My 9 year old daughter has a rash on her upper and lower legs right after bath. She didn t wash the area because it started bothering her in shower. She has no fever or sore throat. I used cortisone on rash and gave her Benadryl. What do you think could be the source of this rash.

doctor1 MD

Is there a Benadryl -Malox- L:idocaine mouthwash available without prescription?

doctor1 MD

I think I have found bedbug infestation on my mattress. I have also received many bites every night. I got rid of the mattress and have found no signs on the main body of the berd. How do you get rid of bedbugs and will they spread to other parts...

doctor1 MD

I am taking Temezapam for sleep--for at least 3 months. Are alternative medicines available to help me sleep?